Two grid solution of boundary integral equations on closed curves

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • J. Saranen
  • G. Vainikko

Research units

Details

Original languageEnglish
Pages (from-to)823-832
JournalNumerical Functional Analysis and Optimization
Volume17
Publication statusPublished - 1996
MoE publication typeA1 Journal article-refereed

    Research areas

  • boundary integral equations, collocation methods, two grid iterations

ID: 4971833